# SDR DALA2017100507295

- Difficulty date: October 4, 2017
- Submitted: October 5, 2017
- Operation: Air carrier
- Aircraft: N852NW
- Make and model: Airbus A330-223
- Aircraft serial: 0614
- Aircraft time: 55,648 hours, 7,186 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN ARMED, THE EMERGENCY LIGHTS ILLUMINATED CONTINUOUSLY.  EXERCISED EMERGENCY LIGHT SWITCH.  OPS CHECKED OK.
